Effect of Abrupt Discontinuation of Antidepressants in Critically Ill Hospitalized Adults.

@article{Bainum2017EffectOA,
  title={Effect of Abrupt Discontinuation of Antidepressants in Critically Ill Hospitalized Adults.},
  author={Taryn B Bainum and David S. Fike and Diana Mechelay and Krystal K Haase},
  journal={Pharmacotherapy},
  year={2017},
  volume={37 10},
  pages={
          1231-1240
        }
}
OBJECTIVES To determine whether discontinuation of chronic antidepressant therapy is associated with a higher risk of antidepressant discontinuation syndrome (ADS) symptoms in patients admitted to the intensive care unit (ICU) when compared with those who were continued on therapy and to identify factors associated with increased risk of ADS in this population. DESIGN Single-center retrospective observational cohort study. SETTING ICUs in a tertiary care hospital. PATIENTS A total of 106… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 23 times over the past 90 days. VIEW TWEETS